Jump to content

clearskinwannabe

Member Since 22 Feb 2010
Offline Last Active Feb 04 2012 08:53 AM

Topics I've Started

Post Roaccutane Dry Lips

31 January 2012 - 02:29 PM

Hi I finished Roaccutane over 12 months ago now however I have been left with dry lips ever since. It is no way as bad as when I was actually on Roaccutane as I had to apply lip balm every hour however I am finding my lips dry up several times throughout the day to the point it becomes painful and irritating.

Is there anything my doctor can prescribe to help with this?


Thanks in advance

Do I have Rosacea and will Finacea work?

26 August 2011 - 01:45 PM

Hi,

I have suffered from what I think is Rosacea since I was a child however after briefly reading through the introductory pinned thread on this forum I am not what subtype of Rosacea I suffer from. I will try and describe my symptoms and triggering factors - I find I have a permanent faint redness to both of my cheeks and nowhere else. However the triggering factors change this slight redness to a bright red burning sensation. The main triggering factors are very hot and very cold weather conditions, stress, windy weather and sun exposure.

From the possible Rosacea symptoms I have described do you think Finacea would help?


Thanks in advance!

Psychologically trotured by acne

07 August 2011 - 02:17 PM

Hi I am really at a loose end over what I can do to break my psychological obsession and endless worrying over my skin. I used to suffer from mild to moderate acne from early teens and when I was 22 I decided to take Roaccutane to try and rid the spots. I am now 23 and I have finished Roaccutane, which has left me with relatively clear skin however I now find myself obsessing over every blemish or spot on my skin and feel sick with worry everytime I notice that there might be a spot coming through on my skin! I also find myself being tortured by this constant worry that the acne might come back worse than ever.

I am not the sort of person to rely on drugs for every problem that I may have however I am really at a loose end over what I can do about this myself as I have tried not thinking about my skin etc however this has not worked! I don't know whether I should be telling my GP all of this or whether there is really nothing he can do.

Does anyone else feel like this, if so what sort of techniques have you used to stop or control the over obsessive worrying/behaviour?


Thanks in advance!

Second Course Roaccutane

16 July 2011 - 03:27 PM

Hi I finished my first Roaccutane course approximately 6 months ago and unfortunately my acne has returned, its not as bad but it is still bothering me and some of it is cystic.

When I finished my derm told me that most people usually need 2 courses, which she failed to tell me before starting the medication! However she did also go on to say that I would need to try a number of different medications before being referred again however like a number of people on here I am reluctant to try all the antibiotics under the sun, as I don't want to become immune to their effect. Also none of them worked the first time around so not sure why they would the second time.

What are other peoples experience with being referred back to a derm for a second course of Roaccutane? This question may only apply to other people from the UK as I know in the US you don't work on a referral scheme from a GP.

Also does anyone have any information or stats on the success rates for second course Roaccutaner's?


Thanks in advance

Is it worth using a Retin-A if I can't apply it every day?

01 June 2011 - 03:48 PM

Hi I have been prescribed Epiduo gel to use as maintenance therapy after Roaccutane. I have very sensitive skin and I am finding it very very drying and irritating when used every day and every other day.

However my skin seems to cope with using it once every 3 days, is this worthwhile or will the cream not be doing anything except clearing spots that are already above the surface as I suppose it wont be thinning my skin as much?


Any help would be greatly appreciated.

Thanks in advance!